# SDR IPXA2023060793391

- Difficulty date: June 2, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 25,123 hours, 15,782 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Part number: A5461081160000
- Part serial: NSN
- Condition: Cracked
- Location: #1 Ob Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C #1 PYLON OB SIDE DRIP SHIELD NOZZLE IS CRACKEDREPAIRED WITH DOUBLER IAW SRM 54-56-10
